R-base dans les espaces p séparables (2≤p<∞)

C. Samuel

Colloquium Mathematicae (1988)

  • Volume: 56, Issue: 2, page 351-355
  • ISSN: 0010-1354

How to cite


C. Samuel. "R-base dans les espaces $ℒ_p$ séparables (2≤p<∞)." Colloquium Mathematicae 56.2 (1988): 351-355. <http://eudml.org/doc/264261>.

author = {C. Samuel},
journal = {Colloquium Mathematicae},
keywords = {script Lp space; basis; separable Banach space},
language = {fre},
number = {2},
pages = {351-355},
title = {R-base dans les espaces $ℒ_p$ séparables (2≤p<∞)},
url = {http://eudml.org/doc/264261},
volume = {56},
year = {1988},

AU - C. Samuel
TI - R-base dans les espaces $ℒ_p$ séparables (2≤p<∞)
JO - Colloquium Mathematicae
PY - 1988
VL - 56
IS - 2
SP - 351
EP - 355
LA - fre
KW - script Lp space; basis; separable Banach space
UR - http://eudml.org/doc/264261
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.